# SDR F3LA2017051100125

- Difficulty date: April 30, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 48,376 hours, 23,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000300
- Condition: Corroded
- Location: Frame 66
- Part time: 48,376 hours, 23,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WET AREA AT FRAME 66, SEAT TRACK -Y765 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-11, 51-72-11-911-002, 53-00-14-283-002, 51-74-00, AND 51-44-11.
